# SDR SWAA2024092741137

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 34,119 hours, 16,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EXIT EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED M1670 EMERGENCY LIGHT BATTERY PER AMM 33-51-06.
